Virtual Digital Health Institute - Agenda

decorative

Day 1

Wednesday, October 6, 2021

Please note: All times listed below are in Eastern Daylight Time.

10:00 a.m.–10:15 a.m.

Welcome and Institute Overview

Kelly R. Ragucci, Pharm.D., FCCP, BCPS, Vice President of Professional Development, American Association of Colleges of Pharmacy

Lucinda L. Maine, Ph.D., R.Ph., CEO/Executive Vice President, American Association of Colleges of Pharmacy

10:15 a.m.–11:15 a.m.

Introduction to Digital Health: A Pharmacy Perspective (1 hour C.E. credit)

Timothy Aungst, Pharm.D., Associate Professor of Pharmacy Practice, Massachusetts College of Pharmacy and Health Sciences

11:15 a.m.–12:15 p.m.

The Future is Already Here - Pharmacist Application of Digital Health Solutions

Parisa "Risa" Vatanka, Pharm.D., CTTS, Senior Director of Corporate Alliances, American Pharmacists Association (Moderator)

Kyle Amelung, Pharm.D., Digital Health Consultant

Yoona Kim, Pharm.D., Ph.D., Co-Founder & CEO, Arine

Ken Perez, MBA, Vice President, Healthcare Policy and Government Affairs, Omnicell

Lindsey Valenzuela, Pharm.D., APh, BCACP, Associate Vice President of Population Health Integration, Desert Oasis Healthcare

12:15 p.m.–1:00 p.m.

Meal break/screen break

1:00 p.m.–2:30 p.m.

Digital Health Education Landscape and Pharmacy Experiences (1.5 hours C.E. credit)

Timothy Aungst, Pharm.D., Associate Professor of Pharmacy Practice, Massachusetts College of Pharmacy and Health Sciences

Ravi Patel, Pharm.D., Lead Innovation Advisor, University of Pittsburgh School of Pharmacy

2:30 p.m.–4:00 p.m.

Pharmacy Educator Panel - How Other Institutions Incorporate Digital Health in Their Curriculum (1.5 hours C.E. credit)

Mary Gurney, R.Ph., Ph.D., BCPA, FAPhA, Associate Professor, Midwestern University College of Pharmacy (Moderator)

Kevin Clauson, Pharm.D., Associate Professor, Lipscomb University College of Pharmacy and Health Sciences

Lisa Goldstone, MS, Pharm.D., BCPS, BCPP, Associate Professor of Clinical Pharmacy & Associate Director of Residency Programs, University of Southern California School of Pharmacy

Kari Franson, Pharm.D., Ph.D., BCPP, Associate Dean for Academic and Student Affairs & Professor of Clinical Pharmacy, University of Southern California School of Pharmacy

Julia Darnell, Pharm.D., AAHIVP, Academic Pharmacy Fellow, University of Southern California School of Pharmacy

4:00 p.m.–4:15 p.m.

Screen break

4:15 p.m.–5:15 p.m.

Team time/Action plan

5:15 p.m.–6:00 p.m.

Team sharing, debrief, and wrap-up

Day 2

Thursday, October 7, 2021

Please note: All times listed below are in Eastern Daylight Time.

10:00 a.m.–10:15 a.m.

Overview of Day 2

10:15 a.m.–12:00 p.m.

Incorporating Digital Health Experiences into IPPEs and APPEs and Post-graduate Experiences (1.75 hours C.E. credit)

Nidhi Gandhi, Pharm.D., Associate Director of Research Programs and Special Initiatives, American Association of College of Pharmacy (Moderator)

Miranda Steinkopf, Pharm.D., Academic Leadership and Education Fellow, American Association of Colleges of Pharmacy (Moderator)

Kevin Sneed, Pharm.D., Senior Associate Vice President, University of South Florida Health & Dean and Professor, University of South Florida Taneja College of Pharmacy

David Berkowitz, Pharm.D., Omnicell One Field Strategist and Director of Omnicell Fellowship Programs, Omnicell

Chris Franzese, Pharm.D., Principal and Clinical Leader, Matchstick

Minh H. Dang, R.Ph., Assistant Dean for Experiential Education & Professor of Practice for Clinical Sciences, Keck Graduate Institute School of Pharmacy

12:00-1:00 p.m.

Team time/Action Plan

1:00 p.m.–2:00 p.m.

Meal break/screen break

2:00 p.m.–3:00 p.m.

Student Panel – Student/New Practitioner Driven Initiatives

Fred Doloresco, Pharm.D., MS, Clinical Associate Professor & Research Assistant Professor, University at Buffalo School of Pharmacy and Pharmaceutical Sciences (Moderator)

Amir Behdani, Pharm.D. Candidate, Virginia Commonwealth University School of Pharmacy

Christy Cheung, Pharm.D., Medical Science Liaison, Sanofi Genzyme

Emily Ko, Pharm.D. Candidate, Virginia Commonwealth University School of Pharmacy

Smit Patel, Pharm.D., Director of Digital Medicine, Digital Medicine Society

Danny Kim, Pharm.D. Candidate, Northeastern University School of Pharmacy and Pharmaceutical Sciences

3:00 p.m.–4:00 p.m.

Co-curricular Experiences Developed by Faculty (1 hour C.E. credit)

Ravi Patel, Pharm.D., Lead Innovation Advisor, University of Pittsburgh School of Pharmacy (Moderator)

Ameer Ali, Pharm.D., Faculty and Co-Director, Disruptive Pharmacy Innovations Program, University of Pittsburgh School of Pharmacy & Vice President and Product Innovation, Pharmacy Quality Solutions, Inc.

4:00 p.m.–4:15 p.m.

Screen break

4:15 p.m.–5:15 p.m.

Team time/Action plan

5:15 p.m.–6:00 p.m.

Team sharing, debrief, and wrap-up

Day 3

Friday, October 8, 2021

Please note: All times listed below are in Eastern Daylight Time.

10:00 a.m.–10:15 a.m.

Overview of Day 3

10:15 a.m.–11:15 a.m.

Identifying and Preparing a Digital Health Champion at Your Institution (1 hour C.E. credit)

Timothy Aungst, Pharm.D., Associate Professor of Pharmacy Practice, Massachusetts College of Pharmacy and Health Sciences

Parisa "Risa" Vatanka, Pharm.D., CTTS, Senior Director of Corporate Alliances, American Pharmacists Association

11:15 a.m.–12:15 p.m.

Team time/Action plan

12:15 p.m.–1:00 p.m.

Team sharing, debrief, and closing remarks

1:00 p.m.–1:15 p.m.

Closing Remarks

Kelly R. Ragucci, Pharm.D., FCCP, BCPS, Vice President of Professional Development, American Association of Colleges of Pharmacy